# SDR SWAA116575

- Difficulty date: September 16, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34863
- Aircraft time: 19,203 hours, 11,409 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71710001
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND RT EMERGENCY EXIT LIGHT BATTERY PACKS FAILED CAPACITY TEST.  REMOVED AND REPLACED BATTERY PACK PER MM.
